Alert archive / Georgia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 276, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 20, 2008, 10:59 PM EDT for Bleckley County, Laurens County, Twiggs County, Georgia. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2008, 10:59 PM EDT (02:59 UTC)
- Expired
- May 20, 2008, 11:28 PM EDT
- In force
- 29 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Bleckley County, GA, Laurens County, GA, Twiggs County, GA
The radar
The Robins AFB radar (KJGX), 16 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 11:05 PM EDT | TSTM WND DMG | Tarversville, GA | HIGHWAY 96 AND SEVERAL OTHER ROADS ACROSS THE COUNTY ARE BLOCKED BY TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 9:42 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1497 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1479 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 270 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 8.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 210300
SVRFFC
GAC023-175-289-210345-
/O.NEW.KFFC.SV.W.0276.080521T0259Z-080521T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1059 PM EDT TUE MAY 20 2008
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLECKLEY COUNTY IN CENTRAL GEORGIA
WEST CENTRAL LAURENS COUNTY IN CENTRAL GEORGIA
SOUTHERN TWIGGS COUNTY IN CENTRAL GEORGIA
* UNTIL 1145 PM EDT
* AT 1055 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM JEFFERSONVILLE TO 15 MILES SOUTHWEST
OF JEFFERSONVILLE...MOVING SOUTHEAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
COCHRAN...GOLDSBORO...POWELL AND FRAZIER.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
WEDNESDAY MORNING FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3240 8349 3245 8349 3257 8354 3262 8353
3265 8343 3275 8333 3258 8323 3262 8314
3254 8304 3231 8335
TIME...MOT...LOC 0259Z 304DEG 39KT 3269 8330 3261 8337
3258 8350
$$1 follow-up statement
000
WWUS52 KFFC 210328
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1125 PM EDT TUE MAY 20 2008
GAC023-175-289-210334-
/O.CAN.KFFC.SV.W.0276.000000T0000Z-080521T0345Z/
BLECKLEY GA-LAURENS GA-TWIGGS GA-
1125 PM EDT TUE MAY 20 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TWIGGS...WEST CENTRAL
LAURENS AND BLECKLEY COUNTIES IS CANCELLED...
THE LINE OF THUNDERSTORMS HAVE WEAKENED AND IS NO LONGER EXPECTED TO
PRODUCE SEVERE WEATHER AT THIS TIME. HOWEVER...STRONG GUSTY WINDS UP
TO 45 MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH
THESE STORMS.
AT 1125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG STORMS EXTENDING FROM NEAR HAYNEVILLE IN SOUTHEAST
HOUSTON COUNTY TO COLEY IN BLECKLEY COUNTY TO EAST OF DUDLEY IN
LAURENS COUNTY. THESE STORMS WERE MOVING SOUTHEAST AT 35 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
WEDNESDAY MORNING FOR SOUTHERN GEORGIA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
LAT...LON 3240 8349 3245 8349 3257 8354 3262 8353
3265 8343 3275 8333 3258 8323 3262 8314
3254 8304 3231 8335
TIME...MOT...LOC 0324Z 304DEG 39KT 3258 8306 3245 8319
3243 8341
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 8:53 PM EDT, 2 hours 6 minutes earlier.
Area forecast discussion, May 20, 8:53 PM EDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 853 PM EDT TUE MAY 20 2008 UPDATE... SVR THUNDERSTORM WATCH GRADUALLY BEING TRIMMED DOWN FROM THE NORTH AS LINE OF CONVECTION PUSHES SOUTH OF I-20. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH SOUTHEASTWARD INTO CENTRAL GEORGIA...AND HAVE RAISED POPS SIGNIFICANTLY IN THOSE AREAS. TEMPERATURES LOOK ON TRACK. .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... PRIMARY CONCERN IS CHANCE FOR SEVERE CONVECTION THIS AFTERNOON AND EVENING. STORMS FIRING UP ALONG COLD FRONT IN TN AND XTRM NRN AL BUT HAVE ALSO SEEN SVR STORM DEVELOP JUST EAST OF WARRENTON. COULD SEE ADDITIONAL ISOLATED DEVELOPMENT OF STORMS ALONG SOUTHERN PERIPHERY OF MID LEVEL CLOUDS AND CU FIELD IN CENTRAL GA EVEN THOUGH LOW LEVEL CONVERGENCE NOT AS WELL DEFINED. AXIS OF GREATEST INSTABILITY ALONG BROAD SWATH ALSO CENTERED ALONG I-20 WHERE MLCAPE VALUES 1500-2000 J/KG. WILL LIKELY SEE TWO AREAS OF STORMS ...ONE IN FAR NRN GA NEAR COLD FRONT AND ANOTHER ALONG SOUTHERN PERIPHERY OF CLOUDS. PRIMARY THREAT IS LARGE HAIL UP TO 2.5 INCHES IN DIAMETER. DAMAGING WINDS ALSO POSSIBLE BUT NOT AS LIKELY. TORNADO THREAT SOMEWHAT LOW ATTM AS LOW LEVEL STORM RELATIVE HELICITY HAS NOT INCREASED AS MUCH AS MODEL FCST SOUNDINGS INDICATED. IF STORM BECOMES SUPERCELLULAR WITH HIGHLY DEVIANT RIGHT MOTION...COULD SEE STRONGLY ROTATING UPDRAFTS AND ISOLATED TORNADO ESP IN CENTRAL GA. FRONT WILL TAKE ITS TIME TO SAG INTO THE STATE TONIGHT. VERTICAL MOTION PROGGED TO WEAKEN AS WEAK SHORT WAVE SWEEPS THROUGH. MAV GUIDANCE POPS AND GFS/WRF QPF NOT VERY AGGRESSIVE WITH RAINFALL. ONLY SMALL POPS FOR TSRA ALONG FAR SRN ZONES FOR EARLY WED BEFORE CLEARING OUT. NEXT OPPORTUNITY FOR TSRA ON THURSDAY AS WARM/MOIST ADVECTION RETURNS. ATYPICAL UPPER PATTERN WITH TWO LARGE CUTOFF LOWS...ONE OVER WRN U.S. AND THE OTHER OFF THE NEW ENGLAND COAST. PRETTY GOOD AGREEMENT LARGE SCALE PATTERN WITH SHORT AND MEDIUM RANGE MODELS AS WRN LOW TAKING ITS SWEET TIME TO MOVE EAST WHILE THE NE LOW DRIFTS SOUTH. HOWEVER...GFS A LITTLE MORE AGGRESSIVE THAN NAM WITH POPS AND PRECIP AMOUNTS ON THURS NIGHT AND FRI. HAVE BACKED OFF ON POPS SOME. INSTABILITY LOOKS PRETTY GOOD WITH THIS SYSTEM HOWEVER WINDS ALOFT WILL BE FAIRLY WEEK. .LONG TERM /FRIDAY THROUGH TUESDAY/... PATTERN REMAINS NEARLY STAGNANT WITH BLOCKING FEATURES MENTIONED PREVIOUSLY. ANOTHER FLY IN THE PICTURE FOR THE LONG TERM IS POSSIBLE TROPICAL FEED OF MOISTURE MOVING IN LATER IN THE WEEK. GOING FCST SEEMS PRETTY CLOSE TO LATEST MODEL PROGS. NO GOOD REASON TO CHANGE ATTM. SNELSON && .AVIATION... CEILINGS GENERALLY 4 TO 6 THOUSAND FEET WITH THE BAND OF SHOWERS AND THUNDERSTORMS THROUGH THE EVENING...FOLLOWED BY LITTLE MORE THAN SCATTERED CLOUDS AT 5 THOUSAND FEET OR HIGHER THROUGH THE REST OF THE NIGHT. THERE WILL BE A BRIEF PERIOD OF TIME BETWEEN THE PASSAGE OF THE BAND OF PRECIPITATION AND THE ARRIVAL OF THE SURFACE FRONT WHEN WINDS MAY BE LIGHT ENOUGH FOR FOG FORMATION. LOOKING FOR VISIBILITIES IN THE MVFR RANGE AT A FEW NORTHERN AIRPORTS DURING THAT TIME. AFTER FRONTAL PASSAGE LOOKING FOR NO SIGNIFICANT CLOUDS OR RESTRICTION TO VISIBILITY AS DRIER AIR PUSHED IN ON NORTHWEST FLOW. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 82 52 84 60 / 30 10 5 20 20 ATLANTA 60 80 60 81 64 / 30 10 5 30 20 BLAIRSVILLE 55 76 47 75 54 / 20 10 10 30 20 CARTERSVILLE 56 80 52 81 59 / 20 10 10 30 20 COLUMBUS 67 86 60 86 67 / 20 10 5 40 20 GAINESVILLE 59 79 53 81 60 / 30 10 10 30 20 MACON 63 87 55 89 66 / 30 10 5 30 20 ROME 56 80 55 80 62 / 20 10 10 30 20 PEACHTREE CITY 58 80 53 82 62 / 30 10 5 30 20 VIDALIA 67 90 58 89 67 / 30 20 10 20 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13/15/23
Hazardous weather outlook, May 20, 10:25 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1025 PM EDT TUE MAY 20 2008 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1025 PM EDT TUE MAY 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...OVERNIGHT TONIGHT. ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS CENTRAL GEORGIA. .SYNOPSIS... A COLD FRONT IN EXTREME NORTH GEORGIA LATE TUESDAY EVENING WILL MOVE INTO CENTRAL GEORGIA BY DAYBREAK. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE SOUTH OF A LINE FROM CARROLLTON TO EATONTON TO WARRENTON. .DISCUSSION... A LINE OF THUNDERSTORMS AHEAD OF THE APPROACHING COLD FRONT HAS BEEN PUSHING SOUTH THROUGH GEORGIA TUESDAY EVENING. THE AIR OVER CENTRAL GEORGIA REMAINS MODERATELY UNSTABLE WITH LIFTED INDICES OF MINUS 3 TO MINUS 5. SOUTHWEST WINDS WILL CONTINUE TO FEED WARM UNSTABLE AIR INTO THE LINE...SO THUNDERSTORMS MAY LINGER WELL INTO THE NIGHT AS THEY CONTINUE TO PRESS SOUTHWARD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY...AND ACROSS NORTH AND CENTRAL GEORGIA THURSDAY AND FRIDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS IN CENTRAL GEORGIA ARE REQUESTED TO PASS REPORTS OF WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER SERVICE. EMERGENCY MANAGERS IN CENTRAL GEORGIA SHOULD MONITOR THE SITUATION.
In the hours before
Local storm report, May 20, 10:16 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM TSTM WND GST 4 NE THOMASTON 32.93N 84.28W
05/20/2008 M61 MPH UPSON GA AWOS
0820 PM TSTM WND DMG 1 W GREENSBORO 33.57N 83.20W
05/20/2008 GREENE GA PUBLIC
NUMEROUS TREES ARE DOWN ON THE WEST SIDE OF THE
CITY...INCLUDING ON THAT FELL ON A HOUSE.
&&
MSRSpecial weather statement, May 20, 10:19 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1019 PM EDT TUE MAY 20 2008 GAZ085-086-210245- 1019 PM EDT TUE MAY 20 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN JOHNSON AND EMANUEL COUNTIES UNTIL 1045 PM EDT... AT 1018 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM GARFIELD TO SCOTT...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZED HAIL AND WIND GUSTS TO 45 MPH AS THEY MOVE ACROSS THE AREA. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 20, 10:28 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1028 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM TSTM WND DMG FLAT ROCK 33.24N 83.32W
05/20/2008 PUTNAM GA EMERGENCY MNGR
SEVERAL TREES WERE DOWN IN THE FLAT ROCK AREA.
0955 PM TSTM WND DMG THOMASTON 32.89N 84.33W
05/20/2008 UPSON GA COUNTY OFFICIAL
SEVERAL TREES AND POWERLINE DOWN AROUND THOMASTON.
0958 PM TSTM WND DMG YATESVILLE 32.91N 84.14W
05/20/2008 UPSON GA COUNTY OFFICIAL
SEVERAL TREES AND POWERLINES WERE KNOCKED DOWN AROUND
YATESVILLE.
&&
MSRLocal storm report, May 20, 10:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1028 PM TSTM WND DMG ROBERTA 32.72N 84.01W
05/20/2008 CRAWFORD GA AMATEUR RADIO
SEVERAL TREES ARE DOWN ALONG HIGHWAY 42.
1029 PM HAIL 3 E LIZELLA 32.81N 83.77W
05/20/2008 E0.88 INCH BIBB GA AMATEUR RADIO
AT INTERSTATE 475 AND HIGHWAY 74.
&&
MSRSpecial weather statement, May 20, 10:45 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1045 PM EDT TUE MAY 20 2008 GAZ086-098-210330- 1045 PM EDT TUE MAY 20 2008 ...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN TREUTLEN AND EMANUEL COUNTIES UNTIL 1130 PM EDT... AT 1041 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES SOUTHEAST OF GARFIELD TO 16 MILES NORTHWEST OF LOTHAIR...MOVING SOUTH AT 16 MPH. THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZED HAIL AND WIND GUSTS UP TO 45 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, May 20, 10:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1053 PM EDT TUE MAY 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 2 W MACON 32.84N 83.69W
05/20/2008 E0.75 INCH BIBB GA PUBLIC
&&
MSRThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:08 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Heard | 52 min |
| May 20, 8:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 35 min |
| May 20, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 26 min |
| May 20, 8:32 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Taliaferro, Warren | 43 min |
| May 20, 8:38 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 52 min |
| May 20, 8:47 PM EDT | Severe Thunderstorm Warning | FFC | Henry, Spalding | 43 min |
| May 20, 8:49 PM EDT | Tornado Warning | FFC | Hancock | 26 min |
| May 20, 8:52 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Jefferson, Warren, Washington | 68 min |
| May 20, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 47 min |
| May 20, 9:01 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether | 31 min |
| May 20, 9:04 PM EDT | Tornado Warning | FFC | Glascock, Washington | 26 min |
| May 20, 9:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Putnam | 39 min |
| May 20, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike, Upson | 34 min |
| May 20, 9:46 PM EDT | Severe Thunderstorm Warning | FFC | Upson | 29 min |
| May 20, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Monroe, Upson | 50 min |
| May 20, 10:37 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 38 min |
| May 20, 11:53 PM EDT | Severe Thunderstorm Warning | FFC | Dodge | 41 min |
| May 21, 12:03 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 27 min |
| May 21, 12:28 AM EDT | Severe Thunderstorm Warning | FFC | Wilcox | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.